# SDR CALA2024021200383

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 73,880 hours, 31,583 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP NOT INSTALLED ON AIRCRAFT. NO LEAKS NOTED AT COUPLING. INOP STICKER APPLIED BY CREW. OK TO DEFER PER CDL 28A.  INSTALLED NEW FUEL CAP.
